Mine lasted roughly 9 days since the last 37.5 pill was taken. My symptoms are not completely gone... but I feel so much better now. One trick was to take Omega 3,6,9. Bottle says take 2 a day, but I would take 4. and then a multivitamin with food. Lots of water and motivation to feel better :)
Did you taper off the Effexor, or stop it abruptly?
Effexor is notorious for being difficult to come off of for many. You may hear some people who had residual symptoms for months,others will says weeks. Everyone is individual. Depends on how long a person had been taking it, their dose, and how they came off of it.
Best of luck...try to stay busy and not think about it! The more you think about it, the worse you'll feel!
I have been off of Effexor XR for 5 days now cold turkey after being on it for 5 year to control hot flashes from chemo. My head is still zapping every time I move and the nausea is still terrible. The only thing that helps a little is Dramamine. Hope it gets better soon. I never would have tried this drug if I had known how bad the withdrawals were.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.